| Catalog Number |
01.12.31SN |
| Health Effect - Clinical Codes |
Pain (1994); Joint Disorder (2373)
| Date of Event |
06/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On 30 june 2017 the medical affairs director performed a clinical evaluation and commented as follows: total hip revision surgery occurred 8 years after primary cementless tha.Radiographic image provided shows the presence of areas of osteolysis around the femoral stem probably due to the normal reaction to polyethylene debris.The production of polyethylene debris as a result of wear is a possible, literature described finding at mid-long term after hip replacement with polyethylene as a bearing surface.Batch review performed on 13 july 2017.(b)(4).
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the stem was loose.The surgeon revised all medacta components.The surgery was completed successfully.X-rays are available.Explants are not available.